# SDR USAA010190

- Difficulty date: February 28, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N607AU
- Make and model: Boeing 757225
- Aircraft serial: 22203
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 51,562 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND ANGLE CRACKED .25 INCH, STATION 1260, RBL 22 CABIN FLOOR SUPPORT.  REMOVED CRACK AND FABRICATED PER SRM 53-60-01.  (M)
